# SDR SWAA2021081320206

- Difficulty date: January 28, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 787-794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY NUT PLATE STRAP BS 787-794; RBL21; WL155. / DAMAGE EVALUATION ON ACB NUTPLATE STRAP BS787-794; RBL21; WL155; WAS FOUND TO BE OUT OF LIMITS. DUE TO NO SRM LIMITS GIVEN. PER SRM 51-10-02. REMOVED AND INSTALLED NEW NUTPLATE STRAP BS787-794. RBL21. FABRICATED FROM 7075T6 .040' LOT# 1379015-1 PER DWG 146A8128; DWG 146A0081; SRM 51-40-02 87713U 08FEB2020
